RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1983, Volume 33, Issue 3, Pages 321–332 (Mi mz10085)  

This article is cited in 1 scientific paper (total in 1 paper)

Minimal conditions for $q$-subgroups in $F_q^*$-groups

A. N. Ostylovskii

Krasnoyarsk Institute of Agriculture

Full text: PDF file (1727 kB)

English version:
Mathematical Notes, 1983, 33:3, 161–167

Bibliographic databases:

UDC: 519.48
Received: 25.09.1980

Citation: A. N. Ostylovskii, “Minimal conditions for $q$-subgroups in $F_q^*$-groups”, Mat. Zametki, 33:3 (1983), 321–332; Math. Notes, 33:3 (1983), 161–167

Citation in format AMSBIB
\Bibitem{Ost83}
\by A.~N.~Ostylovskii
\paper Minimal conditions for $q$-subgroups in $F_q^*$-groups
\jour Mat. Zametki
\yr 1983
\vol 33
\issue 3
\pages 321--332
\mathnet{http://mi.mathnet.ru/mz10085}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=698710}
\zmath{https://zbmath.org/?q=an:0534.20027}
\transl
\jour Math. Notes
\yr 1983
\vol 33
\issue 3
\pages 161--167
\crossref{https://doi.org/10.1007/BF01686321}


Linking options:
  • http://mi.mathnet.ru/eng/mz10085
  • http://mi.mathnet.ru/eng/mz/v33/i3/p321

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. I. Senashov, A. I. Sozutov, V. P. Shunkov, “Investigation of groups with finiteness conditions in Krasnoyarsk”, Russian Math. Surveys, 60:5 (2005), 805–848  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:73
    Full text:37
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020